# SDR QXEA2013031200580

- Difficulty date: March 12, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 5,037 hours, 5,238 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697037220
- Condition: Broken
- Location: Prop Deice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROPELLER DE ICE CAUTION LIGHT CYCLED WITH THE NR 2 PROP DE ICE.  RAN CHECKLIST AND CONTINUED TO GET CAUTION LIGHT WITH NR 2 PROP DE ICE CYCLING.  RETURNED TO FIELD.  LANDING UNEVENTFUL. INTERROGATED CDS & FOUND "OPEN PHASE B&C ON TMCU 2".  PERFORMED ELECTICAL CONTINUITY CHECK OF NR 2 PROP DE ICE IAW TASK 30-61-00-760-801.  FOUND PROP DE ICE WIRE HARNESS AT NR 2 BLADE OPEN.  REPLACED NR 2 BLADE WIRE HARNESS IAW TASK 61-10-06-400-805 TEMP, REV 61-111.   PERFORMED FUNCTIONAL TEST IAW TASK 30-61-00-720-802, NO DEFECTS NOTED. CDS FAULTS DID NOT RETURN. RETURNED TO SERVICE.
